# SDR IPXA2019061943491

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,519 hours, 12,163 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HINGE BROKEN CAUSING INTERFERENCE WITH DOOR HANDLE WHEN CLOSING DOOR.   REMOVED HINGED PANEL.   REPLACED HINGE ASSEMBLY ON LATERAL SUPPORT ARM COVER AT CREW ENTRY DOOR, REF. IPC 52-11-11-04C.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
